Early spotting on the pill.


Q: I am 19 years old and am currently on Aviane the generic version of Alesse birth control. I've been on birth control for about 7 months and have never had any problems up until now. I take the pill regularly between 10 and 11 pm everyday and have not missed one pill this month. However, my period started about 3 days before I'm about to start my sugar pills. Right now it's minimal spotting, but I am just a little worried that there might be something wrong. I have started exercising, but I don't know if that would cause me to start early. The last time I had sex was a month ago, and I've gotten my period since then, so there's no way it's pregnancy.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon